# SDR ASOA04845

- Difficulty date: October 28, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R317011
- Condition: Binding
- Location: Main Pax
- Part time: 7,615 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE MAIN PASSENGER DOOR WAS HARD TO CLOSE USING THE HANDLE.  MAINTENANCE CLEANED AND LUBRICATED THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
